# SDR AU001086

- Difficulty date: September 1, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEVEL 2 CORROSION INSPECTION CARRIED OUT IAW AD/B737/52 AMDT2.
